# SDR SWAA2022080839245

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BRACKET BROKEN AT AFT R/H ATTENDANCE SEAT OUTBOARD POSITION / [01] REPLACED FLASHLIGHT ASSY PER AMM 25-64-00-200-802 STEPS (4); (6); (7);[02] REPLACED FLASHLIGHT BRACKET ASSY PER AMM 25-64-00-200-802 SEC 10 B STEPS (3); (4); (6); (7) & AMM SWAD633A101-SWA SEC 2;[03] EDIT ITEM 1 AMM REFERENCE TO READ AMM 25-64-00-200-802; STEP 10. B.(4); (6); AND (7).
